# SDR UALA2011050601812

- Difficulty date: April 15, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 53,041 hours, 14,807 cycles
- Engine: Pwa PW2037
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT MULTIPLE CB POPPED (APPROX 20).  CURRENTLY UNABLE TO FAULT SYSTEM.  NEEDS TEST FLIGHT DUE TO RECENT FINDING OF NUMEROUS CB'S FOUND POPPED ON P11 AND P6 PANEL.  ACCOMPLISH TEST FLT WITH AN EG CREW TO VERIFY NORMAL OPERATION OF ACFT ELECTRICAL SYSTEM OPERATIONS.  CREATE CF ITEM REQUESTING EG CREW TO OPERATE ENG GENERATORS ISOLATED AND INDIVIDUALLY POWERED UNDER VARIOUS LOADS AND CHECK NORMAL OPERATION ACFT ELECTRICAL SYS DURING ALL PHASES OF PHASES OF FLIGHT.  THIS VERIFICATION FLIGHT CONFIRMS NORMAL OPERATION OF THE SUBJECT SYSTEM(S).  TRANSMISSION OF THIS MRM CODE IS CONFIRMATION THAT THE SYSTEM(S) OPERATE NORMALLY.  CREW COMMENTS:  CF0938. ITEM NOTED WILL REFERENCE WITH CF0938 SIGN OFF.
